# SDR SWAA961084

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65C310991
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GEAR EXTENSION, NOSE GEAR DID NOT EXTEND.  RECYCLED GEAR LEVER AND ALL THREE GEARS EXTENDED NORMALLY.  MADE AN UNEVENTFUL LANDING AT OMA.  INSPECTED, FERRIED AIRCRAFT TO MDW WHERE MAINT REPLACED NOSE GEAR LOCK ACTUATOR AND PERFORMED GEAR LUBE PER BOEING M/M.
